Brufen Junior Syrup 60ml

Brufen Junior Syrup 60ml, Ibuprofen drug usage and Side effects and usage

Generic: Ibuprofen
Lab: Abbott Healthcare Pvt Ltd AHPL
Usage: Analgesic antipyretic dysmenorrhoea rheumatoid arthritis osteoarthritis musculo skeletal disorders soft tissue injuries tooth extraction postpartum and post operatively acute gout Juvenile idiopathic arthritis

Drug brand named Brufen Junior Syrup 60ml is manufactured by Abbott Healthcare Pvt Ltd AHPL and mainly contents the generic drug Ibuprofen.

Package: 1 x 1
Active Ingredients of Brufen Junior Syrup 60ml: Ibuprofen 60ml Tizanidine 2mg

For what type of diseases Brufen Junior Syrup 60ml may be prescribed

Analgesic antipyretic dysmenorrhoea rheumatoid arthritis osteoarthritis musculo skeletal disorders soft tissue injuries tooth extraction postpartum and post operatively acute gout Juvenile idiopathic arthritis

What are the known Side Effects of Brufen Junior Syrup 60ml

Nausea stomach upset skin rash acute toxicity

Precautions before taking Brufen Junior Syrup 60ml

Ibuprofen is associated with several suspected or probable interactions that can affect the action of other drugs Ibuprofen may increase the blood levels of lithium Eskalith by reducing the excretion of lithium by the kidneys Increased levels of lithium m

Can we use Brufen Junior Syrup 60ml during pregnency

Pregnancy Category D

Can we use Brufen Junior Syrup 60ml during lactation

Lactation Category: L4

Significance of Brufen Junior Syrup 60ml

Ibuprofen belongs to a class of drugs called nonsteroidal antiinflammatory drugs NSAIDs Other members of this class include aspirin naproxen Aleve indomethacin Indocinnabumetone Relafen and several others These drugs are used for the management of mild to

More Drugs

Brufen 600 Mg
Brufen Junior Syrup 60ml
Brufen Mr Cap
Brufen Softra 400 Mg
Brufen Tab 200mg 1
Brufen Tab 400mg 1
Brufen Tab 600mg 1
Brufen 400mg Softra Cap 10s
Brufen 400mg Tab 10s
Brufen 600mg Tab 10s
Bufferin 200 Mg
Bufferin 400 Mg
Combiflam Susp
Combiflam Syrup 60ml
Combiflam Tab 1
Cipgesic 200 Mg
Cipgesic 400 Mg
Cipgesic 600 Mg
Buwin Plus
Brutex 200 Mg